# SDR C2XA10IA128

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 20,636 hours, 10,993 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 16,292 hours, 8,615 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2352, THE CREW REPORTED A FUEL SMELL AT HIGH POWER SETTINGS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CONFIRMED THE ODOR TO BE COMING FROM ENGINE ONE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
